# SDR FDKA2009080100163

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 19,023 hours, 18,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Seal
- Condition: Dirty
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6234 CLE TO CVG.  MAIN DOOR HARD TO OPEN.  MX CLEANED AND LUBED MAIN DOOR SEAL.  OPS GOOD.
